# SDR SWAA2025010683220

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8743K
- Make and model: Boeing 737-8
- Aircraft serial: 62536
- Aircraft time: 11,904 hours, 5,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT CAPT. SIDE FLASHLIGHT INOP<[01] REPLACED FLASHLIGHT ASSY. IAW AMM 25-64-00; OPS CHECKS GOOD
